Singularities of monotone vector fields and an extragradient-type algorithm

Ferreira, OP and Lucambio Pérez, LR and Németh, SZ (2005) Singularities of monotone vector fields and an extragradient-type algorithm. JOURNAL OF GLOBAL OPTIMIZATION, 31 (1). pp. 133-151.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3944

Update Item Update Item